# SDR IPXA2016041802328

- Difficulty date: April 9, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,654 hours, 10,061 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: A5461237120140
- Part serial: 826
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENGINE PYLON OTBD FISH PLATE IS CRACKED.  R & R IAW SRM 51-40-21.
